# SDR JIKA2017032401

- Difficulty date: March 24, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N566UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT556
- Aircraft time: 24,910 hours, 20,682 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Dirty
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO KBGM, SELECTED GEAR TO THE DOWN POSITION, THE NLG WAS NOT INDICATING DOWN AND LOCKED.  CYCLED THE GEAR WITH THE SAME RESULTS. PERFORMED A FLYBY OF THE CONTROL TOWER AND THEY CONFIRMED THE NLG WAS NOT DOWN AND LOCKED.  PERFORMED A MANUAL GEAR EXTENSION AND RECEIVED ALL THREE GREEN DOWN AND LOCKED INDICATION, PERFORMED ANOTHER FLY BY AND ATC CONFIRMED ALL THREE LANDING GEAR APPEARED TO BE IN THE DOWN POSITION.  LANDED AT KBGM WITHOUT INCIDENT. AIRCRAFT WAS FERRIED TO KBUF FOR GEAR SWINGS ON JACKS. MX INSPECTED, CLEANED AND LUBRICATED THE NOSE LANDING GEAR ASSEMBLY.  PERFORMED 12 GEAR SWINGS WITHOUT DEFECT, THE AIRCRAFT WAS RELEASED FOR SERVICE.  NO GEAR ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
